Articles with primary mathematical subject classification: 37F10

On the Julia set of a typical quadratic polynomial with a Siegel disk

Pages 1-52 by C. L. Petersen, S. Zakeri | From volume 159-1

A two-dimensional polynomial mapping with a wandering Fatou component

Pages 263-313 by Matthieu Astorg, Xavier Buff, Romain Dujardin, Han Peters, Jasmin Raissy | From volume 184-1

Statistical properties of unimodal maps: the quadratic family

Pages 831-881 by Artur Ávila, Carlos Gustavo Moreira | From volume 161-2